# SDR REXA2022022200259

- Difficulty date: January 13, 2022
- Submitted: February 22, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362811
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT TRACK IS CORRODED BETWEEN FS 474 TO FS 565. - REMOVED AND REPLACED LH SIDE SEAT TRACK FROM FS 474 TO FS 565 IAW CRJ 900 AMM 53-00-49-000/400-801-A07.
